# SDR SWIA200110024

- Difficulty date: June 8, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Aircraft time: 3,924 hours, 5,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 9 SUPPORT UNDER FORWARD DIRECT VISION WINDOW CRACKED.  REPAIRED IAW EMB 120 SERVICE BULLETIN 120-53-0045 DATED AUG 6, 92.  REWORK TO INNER REINFORCING PLATE ATTACHING WINDSHIELD POST TO FRAME 9.
